# SDR LR7A04084

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION DRC 2191 ACCOMPLISHMENT FOUND RBL 61 BULKHEAD WEB CRACKED AT FS 614 - 617,  WL260.  REPLACED WEB AT FS 577 - 617,  WL 252 - 270 IAW SMP583 CHP51-60 AND 51-70 AND LAC MEA 382-53-04-053.  DRC 2245.
